You have not mentioned why you are taking Flagyl.
Flagyl hardly causes diarrhea.
Do a stool analysis for evaluation.
Infectious diarrhea may need a course of antibiotics.
Probiotic supplements would be helpful
How long have u been taking the drug?? Is this the first time using it? Flagyl is specific for bowel disorders. Meds like ampicillin and other antibiotics are usually not effective for bowel disorders. I would measure the level of the discomfort and then call the prescribing Doctor. Sometimes things have to get worse in order to get a lot better-Best of Luck---
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.